I took plan b a week ago now my period has come 11 days early

Patient

Q: I took plan b a week ago now my period has came on 11 days early (I think it's my period I'm bleeding) normally my period is extremely painful (cramps) but I don't feel anything is this normal?

Doctor

A:   Hello,
Thanks for the query.

It is a known fact that plan B can alter the period cycle and cause early or delayed periods and also alter the cycle flow. It can also produce painless periods in a few woman as an additional benefit of its effects. There is nothing to worry in your case as it is normal. However, avoid using plan B on a regular basis as it has its own side effects.

Hope this helped.
Regards

Related Q&A

Q: I used the neti pot with batteries (force) for my nasal, it went straight up and came out the other side. But now I f...

Q: Had sore inside of nose, whenever scab would be removed it would bleed something terrible. I was at the dr. for anoth...

Q: I ordered a sofa off of the internet and i wouldnt receive it until February so I rented a couch from Rentacenter abo...

Q: I get nauseous if I have fluid/food in my stomach (or if bowels not empty) ... but only when I bend over/lift/move st...

Q: Should I have an X-ray at the dentist? 4 yrs ago I had a massive heart attack 3 yrs ago a pulmonary embolism so conse...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews